# SDR R61A2021120300966

- Difficulty date: November 29, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 35,480 hours, 22,484 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4741521
- Part serial: 0901H
- Condition: Fault Message
- Location: Zone 100
- Part time: 3,113 hours, 2,555 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

CARGO FWD FIRE SYSTEM FAIL EICAS MESSAGE APPEARED IN FLIGHT TWICE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R FWD FIRE EXTINGUISHER BOTTLE.
